Advanced search
Start date
Betweenand
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Indefinite quadratic with linear costs optimal control of Markov jump with multiplicative noise systems

Full text
Author(s):
Costa‚ O.L.V. ; de Paulo‚ W.L.
Total Authors: 2
Document type: Journal article
Source: AUTOMATICA; v. 43, n. 4, p. 587-597, 2007.
FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants